MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,4.1MM,DUAL SEL,HA; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,4.1MM,DUAL SEL,HA; DENTAL IMPLANT
Model Number TSV4H11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant would not go down.Tooth site # 18 (universal).
 
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient weight is not provided / unknown.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The following sections are being reported: h2: if follow-up, what type.H3: device evaluated by manufacturer.H6: type of investigation.H6: investigation findings.H6: investigation conclusions.H10: additional narratives/data.The product was returned.The reported event is non-verifiable.Based on the evaluation, the device malfunction has not occurred for the implant.There is no existing nonconformance/capa/hhe/d/ie/product holds against the reported device that could cause or contribute to the reported event.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming product.Therefore, based on the available information, the products were likely within specifications and likely conforming when they left zimmer biomet.Dhr review was completed for the subject lot number.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number for similar event and no other complaint was identified.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.The reported event could not be recreated the complaint is related to the functional performance of the device.A definitive root cause could not be identified.No further investigation and no immediate capa/hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
IMP,TSV,4.1MM,DUAL SEL,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12870804
Report Number0002023141-2021-03383
Device Sequence Number14958812
Product Code DZE
UDI-Device Identifier00889024019317
UDI-Public(01)00889024019317(17)260503(10)1242540
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K072589
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/03/2026
Device Model NumberTSV4H11
Device Catalogue NumberTSV4H11
Device Lot Number1242540
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2021
Supplement Date Received by Manufacturer04/29/2022
Initial Report FDA Received Date11/24/2021
Supplement Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age22 YR
Patient SexFemale